On entire functions represented by Dirichlet series. IV
Annales de l'Institut Fourier, Volume 16 (1966) no. 2, p. 209-223
Dans cet article, on démontre quelques théorèmes nouveaux relatifs aux fonctions entières f(s) sommes de séries de Dirichlet ; ces résultats sont relatifs, en particulier, aux dérivées de f(s) et à une généralisation de la formule de Poisson.
@article{AIF_1966__16_2_209_0,
     author = {Kamthan, Pawan Kumar},
     title = {On entire functions represented by Dirichlet series. IV},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {16},
     number = {2},
     year = {1966},
     pages = {209-223},
     doi = {10.5802/aif.241},
     mrnumber = {37 \#1606},
     zbl = {0145.08103},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1966__16_2_209_0}
}
On entire functions represented by Dirichlet series. IV. Annales de l'Institut Fourier, Volume 16 (1966) no. 2, pp. 209-223. doi : 10.5802/aif.241. https://aif.centre-mersenne.org/item/AIF_1966__16_2_209_0/

[1] A. G. Azpeitia, On the maximum modulus and the maximum term of an entire Dirichlet series; Proc. Amer. Math. Soc., 12, (1962), 717-721. | MR 23 #A3829 | Zbl 0126.29003

[2] G. Doetsch, Uber die obere Grenze des Absoluten Betrages einer analytischen Funktion auf Geraden; Math. Zeit., 8, (1920), 237-240. | JFM 47.0274.03

[3] P. K. Kamthan, A note on the maximum term and the rank of an entire function represented by Dirichlet series; Math. Student, 31, N° 1-2, (1962), 17-33. | Zbl 0226.30024

[4] P. K. Kamthan, On the maximum term and its rank of an entire function represented by Dirichlet series (II), Raj. Uni, Studies Jour., Phy. Sec. (1962), 1-14.

[5] P. K. Kamthan, A theorem on step function; J. Gakugei, Tokushima Uni., 13, (1962), 43-47. | MR 30 #4943 | Zbl 0115.27701

[6] P. K. Kamthan, On entire functions represented by Dirichlet series, Monat. für. Math., 68, (1964), 235-239. | MR 30 #250 | Zbl 0126.08802

[7] P. K. Kamthan, On entire functions represented by Dirichlet series (II); Monat. für. Math., 69, (1965), 146-150. | MR 30 #4946 | Zbl 0144.07204

[8] P. K. Kamthan, On entire functions represented by Dirichlet series (III); Monat. für. Math., 69, (1965), 225-229. | MR 32 #215 | Zbl 0132.30101

[9] P. K. Kamthan, On the mean values of an entire function represented by Dirichlet series, Acta Math. Aca., Sci. Hung., 15, Fasc. 1-2, (1964), 133-136. | MR 29 #2371 | Zbl 0171.04301

[10] S. Mandelbrojt, Dirichlet Series, Rice Instt. Paph., Vol. 31, N° 4, (1944). | MR 6,267e | Zbl 0063.03767

[11] R. P. Srivastav, On entire functions and their derivatives represented by Dirichlet series; Ganita (Lucknow), 9, (1958), 83-93. | MR 21 #7300 | Zbl 0092.29601

[12] G. Valiron, Integral Functions, Chel. Pub., New York, (1949).

[13] Y. C. Yung, Sur les droites de Borel de certaines fonctions entières; Ann. École Normale, 68, (1951), 65-104. | Numdam | MR 12,815d | Zbl 0045.03802